# SDR DALA2025120408873

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 97,606 hours, 12,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 3R SHOWS ARMED AFTER DOOR IS DISARMED.   REPLACED PROX SENSOR 34MJ PER A330 52-71-12. OK FOR SERVICE. (8015300)
